# SDR AALA202204115651

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737
- Aircraft serial: 31176
- Aircraft time: 25,263 hours, 10,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING ASSEMBLY AT SEAT 21C NEEDS TO BE SECURED. REPLACED ESCAPE PATH LIGHTING HOUSING ASSEMBLY PER AMM 33-51-11.
